REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3710
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorPąk, Karol-
dc.date.accessioned2015-12-09T20:40:51Z-
dc.date.available2015-12-09T20:40:51Z-
dc.date.issued2014-
dc.identifier.citationFormalized Mathematics, Volume 22, Issue 2, 2014, Pages 119-123-
dc.identifier.issn1426-2630-
dc.identifier.issn1898-9934-
dc.identifier.urihttp://hdl.handle.net/11320/3710-
dc.description.abstractIn this article we formalize the Bertrand’s Ballot Theorem based on [17]. Suppose that in an election we have two candidates: A that receives n votes and B that receives k votes, and additionally n ≥ k. Then this theorem states that the probability of the situation where A maintains more votes than B throughout the counting of the ballots is equal to (n − k)/(n + k). This theorem is item #30 from the “Formalizing 100 Theorems” list maintained by Freek Wiedijk at http://www.cs.ru.nl/F.Wiedijk/100/.-
dc.description.sponsorshipThe paper has been financed by the resources of the Polish National Science Centre granted by decision no DEC-2012/07/N/ST6/02147.-
dc.language.isoen-
dc.publisherDe Gruyter Open-
dc.subjectballot theorem-
dc.subjectprobability-
dc.titleBertrand’s Ballot Theorem-
dc.typeArticle-
dc.identifier.doi10.2478/forma-2014-0014-
dc.description.AffiliationInstitute of Informatics University of Białystok Sosnowa 64, 15-887 Białystok Poland-
dc.description.referencesGrzegorz Bancerek. Cardinal numbers. Formalized Mathematics, 1(2):377–382, 1990.-
dc.description.referencesGrzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41–46, 1990.-
dc.description.referencesGrzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91–96, 1990.-
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107–114, 1990.-
dc.description.referencesCzesław Byliński. Finite sequences and tuples of elements of a non-empty sets. Formalized Mathematics, 1(3):529–536, 1990.-
dc.description.referencesCzesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1): 55–65, 1990.-
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153–164, 1990.-
dc.description.referencesCzesław Byliński. The sum and product of finite sequences of real numbers. Formalized Mathematics, 1(4):661–668, 1990.-
dc.description.referencesCzesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47–53, 1990.-
dc.description.referencesAgata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165–167, 1990.-
dc.description.referencesArtur Korniłowicz. On the real valued functions. Formalized Mathematics, 13(1):181–187, 2005.-
dc.description.referencesRafał Kwiatek. Factorial and Newton coefficients. Formalized Mathematics, 1(5):887–890, 1990.-
dc.description.referencesBeata Padlewska. Families of sets. Formalized Mathematics, 1(1):147–152, 1990.-
dc.description.referencesKarol Pąk. Cardinal numbers and finite sets. Formalized Mathematics, 13(3):399–406, 2005.-
dc.description.referencesKarol Pąk. The Catalan numbers. Part II. Formalized Mathematics, 14(4):153–159, 2006. doi:10.2478/v10037-006-0019-7.-
dc.description.referencesJan Popiołek. Introduction to probability. Formalized Mathematics, 1(4):755–760, 1990.-
dc.description.referencesM. Renault. Four proofs of the ballot theorem. Mathematics Magazine, 80(5):345–352, December 2007.-
dc.description.referencesAndrzej Trybulec. Domains and their Cartesian products. Formalized Mathematics, 1(1): 115–122, 1990.-
dc.description.referencesAndrzej Trybulec. Enumerated sets. Formalized Mathematics, 1(1):25–34, 1990.-
dc.description.referencesAndrzej Trybulec. On the decomposition of finite sequences. Formalized Mathematics, 5 (3):317–322, 1996.-
dc.description.referencesAndrzej Trybulec. Binary operations applied to functions. Formalized Mathematics, 1 (2):329–334, 1990.-
dc.description.referencesWojciech A. Trybulec. Non-contiguous substrings and one-to-one finite sequences. Formalized Mathematics, 1(3):569–573, 1990.-
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67–71, 1990.-
dc.description.referencesTetsuya Tsunetou, Grzegorz Bancerek, and Yatsuka Nakamura. Zero-based finite sequences. Formalized Mathematics, 9(4):825–829, 2001.-
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1 (1):73–83, 1990.-
dc.description.referencesEdmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181–186, 1990.-
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2014, Volume 22, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2014-0014.pdf255,35 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons